# SDR AALA201907019022

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N771XF
- Make and model: Airbus A319-112
- Aircraft serial: 1980
- Aircraft time: 53,227 hours, 25,906 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVT3454H
- Part serial: 5596
- Condition: Odor
- Location: E&E Bay
- Part time: 53,227 hours, 25,906 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DURING CLIMB FROM FL 310 TO FL 360 PLASTIC ODOR SMELL. COULDN'T DETERMINE WHERE IT CAME FROM, 5 MINUTES AFTER LEVEL OFF IT STARTED DISIPATING (COCKPIT). MAINTENANCE FOUND SOURCE OF PLASTIC SMELL COMING FROM AVEC EXTRACT FAN IN E&E BAY. REMOVED & REPLACED EXTRACT FAN IAW AMM 21-26-51. NO SMELL OR ODOR PRESENT.
